BibTeX record journals/tcs/Slavnov06

download as .bib file

@article{DBLP:journals/tcs/Slavnov06,
  author    = {Sergey Slavnov},
  title     = {Geometrical semantics for linear logic (multiplicative fragment)},
  journal   = {Theor. Comput. Sci.},
  volume    = {357},
  number    = {1-3},
  pages     = {215--229},
  year      = {2006},
  url       = {http://dx.doi.org/10.1016/j.tcs.2006.03.020},
  doi       = {10.1016/j.tcs.2006.03.020},
  timestamp = {Tue, 21 Nov 2006 14:30:58 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tcs/Slavnov06},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}